# SDR USAA2014061700002

- Difficulty date: June 14, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 208 hours, 29 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1539126
- Part serial: AX1821
- Condition: Unsecure
- Location: R2 Door
- Part time: 201 hours, 28 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE RELEASED FROM DOOR UPON OPENING & RESTED ON CATERING TRUCK, DID NOT DEPLOY. REPLACED THE DOOR SLIDE & DIAPHRAGM.  THE ASSIST BOTTLE WAS SERVICED ALSO.
